# SDR 0001369150

- Difficulty date: April 11, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N8908E
- Make and model: Doug DC-9-14
- Aircraft serial: 45749
- Aircraft time: 79,874 hours, 87,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Tail
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY ESCAPE PATH LIGHTING IN TAIL COMPARTMENT INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  OPERATIONAL CHECK NORMAL.
